I have no further comments on HIV. As discussed in your previous three threads in the past month, it is 100% certain you do not have it. You should not have any more HIV tests.
As for your testicular pain, STDs almost never are the cause; and epididymitis doesn't cause just minor testicular pain -- it just about always involves . Nitrite alone could be consistent with a urinary tract infection, but not likely to be caused by any STD. And proper testing for suspected UTI should have included other tests, such as a complete urinalysis and urine culture. If you have been sexually active recently, especially with a new partner, it might have been reasonable to test your urine for gonorrhea and chlamydia. But since you say nothing along those lines, I assume you are not at risk for STD.
If your symptoms about this continue or you otherwise remain concerned, I would suggest you follow-up with the doctor or clinic where the cipro was prescribed.
Please note the forum does not permit repeated anxiety driven questions on the same topic or exposure. This will have to be your last one; future new questions along these lines may receive no reply and the posting fee will not be refunded. This policy is based on compassion, not criticism, and to reduce temptations to keep paying for questions with obvious answers. In addition, experience shows that continued answers tend to prolong users' anxieties rather than reducing them. Finally, such questions have little educational value for other users, one of the forum's main purposes. Thanks for your understanding.